Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suggest treatment for insomnia

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 2053 Questions
Question
Hi,
I am suffering from insomnia from last 7-8 months and have started allopathic medicines from last 2 months
Tue, 24 Apr 2018 in Headache and Migraines
 
 
Answered by Dr. Neeraj Kumar 3 hours later
Brief Answer:
Take medications as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
You can take zolpidem for sleep induction.
Maintain sleep hygiene.Close all lights and sounds.
Take a bath if possible.
Hope you found the answer helpful.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for insomnia 10 hours later
Hi Doctor
Thanks for your answer so shall I continue the current medicines along with zolpidem or stop the current medicines and start zolpidem. Also at what time shall I take zolpidem.
Please let me know.
Thanks
XXXX
 
 
Answered by Dr. Neeraj Kumar 9 hours later
Brief Answer:
Get a prescription

Detailed Answer:
Hello,
You can start zolpidem and stop anxit plus.
Get a prescription from doctor.
Continue other medications.
Wishing you good health and early recovery.
Regards
Dr N Kumar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor